MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; HOLDER,TRACH TUBE,ADULT, TWO PIECE

Medline Industries, LP MEDLINE; HOLDER,TRACH TUBE,ADULT, TWO PIECE
Catalog Number DYN540H
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the comforting piece is separating from the foam trach tie.
 
Additional Manufacturer Narrative
The complaint stated the comforting piece is separating from the foam trach tie.Samples were received for investigation; medline quality evaluated the foam neckbands and attempted to replicate the issue, and observed that the white material can be pulled away from the foam neckbands with reasonable external force / effort.Medline could confirm the issue of the comfort material separating and could confirm the product failed to meet specifications as the white comfort material should not separate from the blue foam component.According to the vendor, the cause is considered to be an issue relating to the manufacturing process of the product, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
HOLDER,TRACH TUBE,ADULT, TWO PIECE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50766460
Report Number1417592-2026-40267
Device Sequence Number9667917
Product Code CBH
UDI-Device Identifier10197344103607
UDI-Public10197344103607
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYN540H
Device Lot NumberTTHD-163Y
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/15/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown